# SDR 08FDEA00014

- Difficulty date: January 3, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727-200
- Aircraft serial: 21465
- Aircraft time: 42,064 hours, 28,512 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cylinder
- Part number: 54C54672D01
- Part serial: 0033
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, "MCD ARM" LIGHT AND "CARGO DOOR IN-TRANSIT" LIGHT ILLUMINATED,  REPEAT WRITE UP.PRESSURIZATION WAS NORMAL THROUGHOUT FLIGHT. AT TIME OF LIGHT   ILLUMINATION, PSID WAS 6. APPX ALTITUDE WAS 15,000.   R & R MCD AFT LATCH CYLINDER PER 52-34-021-4. BLED  AND OPS CHECKED NORMAL. RAN DOOR SEVERAL TIMES WITH  PRESS IND. PLUMBED IN LINE AT PORT 2.  PER DRAWING. NO LEAK DOWN NOTED. RESTORED A/C TO NORMAL.  PRESSURIZED A/C TO CHECK FOR MIGRATION OF LOCK BAR. PRESS TO 5.0 D FOR APPROX 25 MIN. WITH NO LOCK BAR MOVEMENT NOTED. NO WARNING LIGHTS ILLUMINATED
